The bifurcation of the “blue sky catastrophe” on two-dimensional manifolds
Matematičeskie zametki, Tome 51 (1992) no. 1, pp. 118-125
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_51_1_a13,
author = {V. S. Medvedev},
title = {The bifurcation of the {\textquotedblleft}blue sky catastrophe{\textquotedblright} on two-dimensional manifolds},
journal = {Matemati\v{c}eskie zametki},
pages = {118--125},
year = {1992},
volume = {51},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_51_1_a13/}
}
V. S. Medvedev. The bifurcation of the “blue sky catastrophe” on two-dimensional manifolds. Matematičeskie zametki, Tome 51 (1992) no. 1, pp. 118-125. http://geodesic.mathdoc.fr/item/MZM_1992_51_1_a13/